Decomposition method for solving a nonlinear business cycle model

LAUR Repository

Show simple item record

dc.contributor.author Dibeh, Ghassan
dc.contributor.author Deeba, Elias
dc.contributor.author Khuri, Suheil
dc.contributor.author Xie, Shishen
dc.date.accessioned 2016-05-17T08:18:51Z
dc.date.available 2016-05-17T08:18:51Z
dc.date.copyright 2003 en_US
dc.date.issued 2016-05-17
dc.identifier.issn 1446-1811 en_US
dc.identifier.uri http://hdl.handle.net/10725/3818 en_US
dc.description.abstract In this paper we present a Kaleckian-type model of a business cycle based on a nonlinear delay differential equation. A numerical algorithm based on a decomposition scheme is implemented for the approximate solution of the model. The numerical results of the underlying equation show that the business cycle is stable. en_US
dc.language.iso en en_US
dc.title Decomposition method for solving a nonlinear business cycle model en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SOB en_US
dc.author.idnumber 199490150 en_US
dc.author.department Department of Economics (ECON) en_US
dc.description.embargo N/A en_US
dc.relation.journal The ANZIAM Journal en_US
dc.journal.volume 45 en_US
dc.journal.issue 2 en_US
dc.article.pages 295-302 en_US
dc.identifier.doi http://dx.doi.org/10.1017/S1446181100013353 en_US
dc.identifier.ctation Deeba, E., Dibeh, G., Khuri, S., & Xie, S. (2003). Decomposition method for solving a nonlinear business cycle model. The ANZIAM Journal, 45(02), 295-302. en_US
dc.author.email gdibeh@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=3931440&fileId=S1446181100013353 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search LAUR

Advanced Search


My Account